Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Having itchy hands and feet. Taking amoxicillin, multivitamins and sublingual vitamin B12. Allergy to amoxicillin?

Since 6 am this morning I have had SEVERE itchiy hands and feet! It has come and gone all day but it driving me crazy!! I work in the health care field so I m trying to r/o the etiology and get to the bottom of this. Please help. I strated Amoxicillin 1 week ago 500mg TID and I have also recently started taking 2 multi vitamins QD and Sublingual Vit B12 QD. I have homemade smoothies every morning and they contain bananas almost every time. So....Too much potassium? Allergy to Amox? Or something in the multiple vitamin? What should I do, I m dying!!
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  1036
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
ANY THING
OF ALL THE MEDICINES YOU ARE TAKING ANYTHING CAN REACT
FOR TIME BEING STOP ALL MEDICINES FOR 3 WEEK
TAKE TAB ALLEGRA 120 MGM ONCE DAILY FOR 10 DAYS
YOU CAN APPLY TENOVATE OITMENT ON THE ICHING AREAS
ALSO HISTOCALAMINE CAN BE APPLIED ON HANDS AND OTHER AREAS
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor